# SDR CA130930008

- Difficulty date: August 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 8,641 hours
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340103
- Condition: Cracked
- Location: Tail Rotor
- Part time: 3,306 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION THE ENGINEER FOUND 1 OF THE DISCS IN THE DISC PACK CRACKED AND CORRODED.  THE DISC PACK WAS REPLACED.  THIS ACFT HAD A DISC CRACKED IN 2009 AND HAS FLOWN OVER 3300 HOURS SINCE THE LAST INCIDENT.
